Erratum: "Nonexponentiality of time dependent survival probability and the fractional viscosity dependence of the rate in diffusion controlled reactions in a polymer chain" (vol 114, pg 9170, 2001)

  • Posted on: 16 September 2014
  • By: yethiraj
TitleErratum: "Nonexponentiality of time dependent survival probability and the fractional viscosity dependence of the rate in diffusion controlled reactions in a polymer chain" (vol 114, pg 9170, 2001)
Publication TypeJournal Article
Year of Publication2001
AuthorsSrinivas G., Yethiraj A., Bagchi B.
JournalJournal of Chemical PhysicsJournal of Chemical Physics
Volume115
Pagination6268-6268
Date PublishedOct
Type of ArticleCorrection
ISBN Number0021-9606
Accession NumberISI:000171015100063
Short TitleErratum: "Nonexponentiality of time dependent survival probability and the fractional viscosity dependence of the rate in diffusion controlled reactions in a polymer chain" (vol 114, pg 9170, 2001)J. Chem. Phys.